# SDR XNOA01063

- Difficulty date: August 9, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, FLIGHT CONTROL CHECK FAILED DUE TO SLATS FAILED TO RETRACT.  CYCLED SLATS, NO HELP.  INSP ALL SLATS, NO DEFECTS NOTED.  RAN SLATS SEVERAL TIMES.  OPS CHECK NORMAL IAW A300 MM 27-81-00.
